Skip to main content

Hankel and toeplitz operators

Problems

  • 681 Accesses

Part of the Lecture Notes in Mathematics book series (LNM,volume 1043)

Keywords

  • Toeplitz Operator
  • Banach Algebra
  • Singular Integral Equation
  • BERGMAN Space
  • Blaschke Product

These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

This is a preview of subscription content, access via your institution.

Buying options

Chapter
USD   29.95
Price excludes VAT (USA)
  • DOI: 10.1007/BFb0072188
  • Chapter length: 57 pages
  • Instant PDF download
  • Readable on all devices
  • Own it forever
  • Exclusive offer for individuals only
  • Tax calculation will be finalised during checkout
eBook
USD   59.99
Price excludes VAT (USA)
  • ISBN: 978-3-540-38758-9
  • Instant PDF download
  • Readable on all devices
  • Own it forever
  • Exclusive offer for individuals only
  • Tax calculation will be finalised during checkout
Softcover Book
USD   74.99
Price excludes VAT (USA)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. Nehari A. On bounded bilinear forms.-Ann.Math., 1957, (2), 65, 153–162.

    MathSciNet  CrossRef  MATH  Google Scholar 

  2. Адамян В.М., Аров Д.З., Крейн М.Г. Бесконечные ганкелевы матрицы и обобшенные эадачи Каратеодори-Фейера и Ф.Рисеа.-Функц.анал. и его прил., 1968, 2, 1, 1–19

    Google Scholar 

  3. Адамян В.М., Аров Д.З., Крейн М.Г. Бесконечные ганкелевы матрицы и обобшенные эадачи Каратеодори-Фейера и И.Щура.-Функц.анал. и его прил., 1968, 2, 4, 1–17

    Google Scholar 

  4. Адамян В.М., Аров Д.З., Крейн М.Г. Аналитические свойства пар Щмидта ганкелева оператора и обобшенная эадача Щура-Такаги.-Матем.сб., 1971, 85 (128), No 19, 33–73

    Google Scholar 

  5. Адамян В.М., Аров Д.З., Крейн М.Г. Бесконечные блочно-ганкелевы матрицы и свяэанные с ними проблемы продолжения.-Иэв.АН АрмССР, 1971, УI, No 2–3, 87–112.

    Google Scholar 

  6. Hartman P. On completely continuous Hankel matrices.-Proc.Amer.Math.Soc., 1958, 9, 862–866.

    MathSciNet  CrossRef  MATH  Google Scholar 

  7. Sarason D. Generalized interpolation in H.-Trans. Amer.Math.Soc., 1967, 127, 179–203.

    MathSciNet  MATH  Google Scholar 

  8. Sarason D. Algebras of functions on the unit circle.-Bull.Amer.Math.Soc., 1973, 79, N 2, 286–299.

    MathSciNet  CrossRef  MATH  Google Scholar 

  9. Гохберг И.Ц., Крейн М.Г. Введение в теорию линейных несамосопряженных операторов.-М., Наука, 1965.

    Google Scholar 

Reference

  1. Axler S., Berg I.D., Jewell N., Shields A. Approximation by compact operators and the space H+C.-Ann.Math., 1979, 109, 601–612.

    MathSciNet  CrossRef  MATH  Google Scholar 

References

  1. Luecking D. The compact Hankel operator form an M-ideal in the space of Hankel operators.-Proc.Amer.Math.Soc., 1980, 79, 222–224.

    MathSciNet  MATH  Google Scholar 

  2. Sundberg C. H+BUC does not have the best approximation property. Preprint, Inst.Mittag-Leffler, 13, 1983.

    Google Scholar 

References

  1. Clark D.N. On interpolating sequences and the theory of Hankel and Toeplitz matrices.-J.Functional Anal. 1970,5,247–258.

    MathSciNet  CrossRef  MATH  Google Scholar 

  2. Hruščëv S.V., Nikol'skii N.K., Pavlov B.S. Unconditional bases of exponentials and of reproducing kernels.-Lect.Notes Math. 1986,N864, Springer Verlag.

    Google Scholar 

  3. Power S.C. Hankel operators on Hilbert space.-Research Notes in Mathematics. 1982. N 64, Pitman, London.

    MATH  Google Scholar 

Reference

  1. Coifman R.R., Rochberg R., Weiss G. Factorization theorems for Hardy spaces in several variables.-Annals of Mathematics 1976, 103, 611–635.

    MathSciNet  CrossRef  MATH  Google Scholar 

References

  1. Duren P.L. Extension of a result of Beurling on invariant subspaces.-Trans.Amer.Math.Soc. 1961, 99, 320–324.

    MathSciNet  CrossRef  MATH  Google Scholar 

  2. Clark D.N., Morrel J.H. On Toeplitz operators and similarity.-Amer.J.Math., 1978, 100, N 5, 973–986.

    MathSciNet  CrossRef  MATH  Google Scholar 

  3. Clark D.N., Sz.-Nagy-Foiaş theory and similarity for a class of Topelitz operators.-Banach Center Publications, v 8. Spectral Theory, 1982, 221–229

    Google Scholar 

  4. Sz.-Nagy B., Foiaş C. On the structure of intertwining operators.-Acta Sci.Math. 1973, 35, 225–254.

    MathSciNet  MATH  Google Scholar 

  5. Clark D.N. Similarity properties of rational Toeplitz operators. In preparation.

    Google Scholar 

  6. Sarason D. On spectral sets having connected complement.-Acta Sci.Math. 1965, 26, 289–299.

    MathSciNet  MATH  Google Scholar 

References

  1. Clancey K.F. Toeplitz models for operators with one dimensional self-commutators (to appear).

    Google Scholar 

  2. Clark D.N. On a similarity theory for rational Toeplitz operators.-J.Reine Angew.Math. 1980, 320, 6–31.

    MathSciNet  MATH  Google Scholar 

  3. Clark D.N. On Toeplitz operators with loops.-J.Operator Theory, 1980, 4, 37–54.

    MathSciNet  MATH  Google Scholar 

  4. Clark D.N. On Toeplitz operators with loops, II.-J.Operator Theory 1982, 7, 109–123.

    MathSciNet  MATH  Google Scholar 

  5. Clark D.N. On the structure of rational Toeplitz operators.-In: Contributions to Analysis and Geometry, supplement to Amer. J.Math. 1981, 63–72.

    Google Scholar 

  6. Cowen C.C. On equivalence of Toeplitz operators.-J.Operator Theory 1982, 7, 167–172.

    MathSciNet  MATH  Google Scholar 

  7. Stephenson K. Analytic functions of finite valence, with applications to Toeplitz operators (to appear).

    Google Scholar 

  8. Wang D. Similarity and boundary eigenvalues for a class of smooth Toeplitz operators (to appear).

    Google Scholar 

References

  1. Sarason D. Function theory on the unit circle.-Notes for Lect.at a conference at Virginia Polytechnic Inst. and State Univ., 1978.

    Google Scholar 

  2. Clark D.N. On a similarity theory for rational Toeplitz operators.-J.Reine Angew.Math., 1980, 320, 6–31.

    MathSciNet  MATH  Google Scholar 

  3. Wolff T. Two algebras of bounded functions.-Duke Math J., 1982, 49, N 2, 321–328.

    MathSciNet  CrossRef  MATH  Google Scholar 

  4. Rosenblum M. The absolute continuity of Toeplitz's matrices.-Pacif.J.Math., 1960, 10, N 3, 987–996.

    MathSciNet  CrossRef  MATH  Google Scholar 

  5. Peller V.V. Invariant subspaces for Toeplitz operators.-LOMI Preprints, E-7-82, Leningrad, 1982.

    Google Scholar 

  6. Sz.-Nagy B., Foiaş C. Harmonic analysis of operators on Hilbert space, North Holland, Amsterdam, 1970.

    MATH  Google Scholar 

References

  1. Widom H. On the spectrum of a Toeplitz operator.-Pacif. J.Math., 1964, 14, 365–375.

    MathSciNet  CrossRef  MATH  Google Scholar 

  2. Douglas R.G. Banach algebra techniques in operator theory. New York, Academic Press, 1972.

    MATH  Google Scholar 

  3. Douglas R.G. Banach algebra techniques in the theory of Toeplitz operators. CBMS Regional Confer. no.15, Amer.Math.Soc., Providence, R.I., 1973.

    CrossRef  MATH  Google Scholar 

  4. Douglas R.G. Local Toeplitz operators.-Proc.London Math.Soc., 1978, 3, 36.

    MathSciNet  Google Scholar 

References

  1. McDonald G., Sundberg C. Toeplitz operators on the disc.-Indiana Univ.Math.J., 1979, 28, 595–611.

    MathSciNet  CrossRef  MATH  Google Scholar 

  2. Widom H. On the spectrum of Toeplitz operators.-Pacific J.Math. 1964, 14, 365–375.

    MathSciNet  CrossRef  MATH  Google Scholar 

References

  1. Rabindranathan M. On the inversion of Toeplitz operators.-J.Math.Mech., 1969/70, 19, 195–206.

    MathSciNet  MATH  Google Scholar 

  2. Helson H., Szegö G. A problem in prediction theory.-Ann.Mat.Pura Appl., 1960, 51, 107–138.

    MathSciNet  CrossRef  MATH  Google Scholar 

  3. Devinatz A. Toeplitz operators on H2 space.-Trans. Amer.Math.Soc. 1964, 112, N 2, 304–317.

    MathSciNet  MATH  Google Scholar 

  4. Pousson H.R. Systems of Toeplitz operators on H2.-Trans.Amer.Math.Soc., 1968, 133, N 2, 527–536.

    MathSciNet  MATH  Google Scholar 

  5. Вербицкий И.Э., Крупник Н.Я. Точные константы в теоремах об ограниченности сингулярных операторов в пространствах с весом.-В кн.: Линейные операторы. Кищинев, Щтиинца, 1980, 21–35.

    Google Scholar 

  6. Симоненко И.Б. Краевая эадача Римана для пар функций с иэмеримыми козффициентами и ее применение к исследованию сингулярных интегралов в пространствах с весами.-Иэв.АН СССР, сер.мат. 1964, 28, 277–306.

    Google Scholar 

  7. Крупник Н.Я. Некоторые следствия иэ теоремы Ханта-Маккен-хаупта-Видена.-В кн.: Операторы в банаховых пространствах. Кищинев, Щтиинца, 1978, 64–70.

    Google Scholar 

  8. Спитковский И.М. О факториэации матриц-функций, хаус-дорфово множество которых расположено внутри угла.-Сообш. АН Гр.ССР, 1977, 86, с.561–564.

    Google Scholar 

  9. Hunt R., Muckenhoupt B., Wheeden R. Weighted norm inequalities for conjugate function and Hilbert transform.-Trans.Amer.Math.Soc., 1973, 176, 227–251.

    MathSciNet  CrossRef  MATH  Google Scholar 

References

  1. Sarason D. Toeplitz operators with semi-almost periodic symbols.-Duke Math.J., 1977, 44, N 2, 357–364.

    MathSciNet  CrossRef  MATH  Google Scholar 

  2. Сагинащвили А.И. Сингулярные интегральные уравнения с козффициентами, имеюшими раэрывы полу-почти-периодического типа.-Тр.Тбилис.матем. ин-та, 1980, 64, 84–95.

    Google Scholar 

  3. Карлович Ю.И., Спитковский И.М. О нёте-ровости некоторых сингулярных интегральных операторов с матричными козффициентами класса SAP и свяэанных с ними систем уравнений свертки на конечном промежутке.-Докл.АН СССР, 1983, 269, No 3.

    Google Scholar 

  4. Карлович Ю.И., Спитковский И.М. О нете-ровости, n-и d-нормальности сингулярных интегральных операторов с матричными козффициентами, допускаюшими раэрывы полу-почти-периодического типа.-Щкола по теории операторов в функциональных пространствах (Теэисы докладов), Минск, 1982, 81–82.

    Google Scholar 

  5. Чеботарев Г.Н. Частные индексы краевой эадачи Римана с треугольной матрицей второго порядка.-Успехи матем.наук, 1956, 11, No 3, 199–202.

    Google Scholar 

References

  1. Coburn L.A. The C*-algebra generated by an isometry I, II.-Bull.Amer.Math.Soc., 1967, 73, 722–726; Trans.Amer.Math.Soc., 1969, 137, 211–217.

    MathSciNet  CrossRef  MATH  Google Scholar 

  2. Coburn L.A., Douglas R.G., Singer I.M. An index theorem for Wiener-Hopf operators on the discrete quarter-plane.-J.Diff.Geom., 1972, 6, 587–593.

    MathSciNet  MATH  Google Scholar 

  3. Douglas R.G., Howe R. On the C*-algebra of Toeplitz operators on the quarter-plane.-Trans.Amer.Math.Soc., 1971, 158, 203–217.

    MathSciNet  MATH  Google Scholar 

References

  1. Голинский Б.Л., Ибрагимов И.А. О предельной теореме Г.Сегё.-Иэв.АН СССР, серия матем., 1971, 35, вып.2, 408–427.

    Google Scholar 

  2. Крейн М.Г., Спитковский И.M. О факториэации матриц-функций на единичной окружности.-Докл.АН СССР, 1977, 234, No 2, 287–290.

    Google Scholar 

  3. Крейн М.Г., Спитковский И.М. O факториэации L-секториальных матриц-функций на единичной окружности.-Матем.исследования, 1978, 47, 41–63.

    Google Scholar 

  4. Крейн М.Г., Спитковский И.М. О некоторых обобшениях первой предельной теоремы Сеге.-Апа1.Маth., 1983, 9, N 1.

    Google Scholar 

  5. Devinatz A. The strong Szegö limit theorem.-Illinois J.Math., 1967, II, 160–175.

    MathSciNet  MATH  Google Scholar 

  6. Basor E., Helton J.W. A new proof of the Szegö limit theorem and new results for Toeplitz operators with discontinuous symbol.-J.Oper.Theory, 1980, 3, N 1, 23–39.

    MathSciNet  MATH  Google Scholar 

  7. Крейн М.Г. Об одной зкстраполяционной проблеме А.Н.Колмогорова.-Докл.АН СССР, 1945, 46, No 8, 306–309.

    Google Scholar 

  8. Микаелян Л.В. Матричные континуальные аналоги теорем Г.Сегё о тёщщцевых детерминантах.-Иэв.АН АрмССР, 1982, 17, No 4, 239–263.

    Google Scholar 

References

  1. Barnsley M., Bessis D., Moussa P. The Diophantine moment problem and the analytic structure in the activity of the ferromagnetic Ising model.-J.Math.Phys., 1979, N 4, 20, 535–552.

    MathSciNet  CrossRef  MATH  Google Scholar 

  2. Владимиров В.С., В о л о в и ч И.В. Модель Иэинга о магнитным полем и диофантова проблема моментов.-Теор.Матем. Фиэ., 1982, 53, No 1, 3–15.

    Google Scholar 

  3. Helson H. Note on harmonic functions.-Proc.Amer.Math.Soc., 1953, 4, N 5, 686–691.

    MathSciNet  CrossRef  MATH  Google Scholar 

  4. Владимиров В.С., В о л о в и ч И.В. Об одной модели статистической фиэики.-Теор. Матем. Фиэ., 1983, 54, No 1, 8–22.

    Google Scholar 

  5. Владимиров В.С., В о л о в и ч И.В. Уравнение Винера-Хопфа, эадача Римана-Гильберта и ортогональные многочлены.-Докл.АН СССР, 1982, 266, No 4, 788–792.

    Google Scholar 

  6. Szegö G. Orthogonal polynomials. AMS Coll.Publ., 23, 2 ed., 1959.

    Google Scholar 

  7. Голинокий Б.Л. Асимптотическое представление ортогональных многочленов.-Успехи матем.наук, 1980, 35, No 2, 145–196.

    Google Scholar 

  8. Линник И.Ю. Многомерный аналог теоремы Сеге.-Иэв.АН СССР, сер.матем., 1975, 39, No 6, 1393–1403.

    Google Scholar 

References

  1. Böttcher A., Silbermann B. Invertibility and Asymptotics of Toeplitz Matrices. Berlin, Akademie-Verlag, (to appear).

    Google Scholar 

  2. Böttcher A., Silbermann B. The finite section method for Toeplitz operators on the quarter-plane with piecewise continuous symbols.-Math.Nachr. (to appear).

    Google Scholar 

  3. Гохберг И.Ц., Фельдман И.А. Уравнения в свертках и проекционные методы их рещения. Москва, Наука, 1971. (Transl. Math.Monogr., Vol.41, AMS, Providence, R.I., 1974).

    Google Scholar 

  4. Roch S., Silbermann B. Das Reduktionsverfahren für Potenzen von Toeplitzoperatoren mit unstetigem Symbol.-Wiss. Z. d. TH Karl-Marx-Stadt 1982, 24, Heft 3, 289–294.

    MathSciNet  MATH  Google Scholar 

  5. Roch S., Silbermann B. Toeplitz-like Operators, Quasicommutator Ideals, Numerical Analysis.-Math.Nachr. (to appear).

    Google Scholar 

  6. Silbermann B. Lokale Theorie des Reduktionsverfahrens für Toeplitzoperatoren.-Math.Nachr. 1981, 104, 137–146.

    MathSciNet  CrossRef  MATH  Google Scholar 

  7. Вербицкий И.Э. О методе редукции для степеней тёплице-вых матриц.-Математические исследования, 1978, вып.47, 3–11.

    Google Scholar 

Literatur

  1. Arnold D.N., Wendland W.L. On the asymptotic convergence of collocation methods.-Math.of Comput., 1983.

    Google Scholar 

  2. Dang D.Q., Norrie D.H. A finite element method for the solution of singular integral equations.-Comp.Math.with Appl., 1978, 4, 219–224.

    MathSciNet  CrossRef  MATH  Google Scholar 

  3. Elschner I., Prössdorf S. Über die starke Elliptizität singulärer Integraloperatoren. — Math.Nachr. (im Druck).

    Google Scholar 

  4. Гохберг И.Ц., Фельдман И.А. Уравнения в свертках и проекционные методы их рещения. М., Наука, 1971.

    Google Scholar 

  5. Гохберг И.Ц., Крупник Н.Я. Об алгебре, порожденной одномерными сингулярными интегральными операторами с кусочно-непрерывными козффициентами.-Функц.анал. и его прил., 1970, 4, No 3, 26–36.

    Google Scholar 

  6. Гохберг И.Ц., Крупник Н.Я. Сингулярные интегральные операторы с кусочно-непрерывными козффициентами и их символы.-Иэв.АН СССР, сер.матем., 1971, 35, No 4, 940–961.

    Google Scholar 

  7. Гохберг ИоЦ., Крупник Н.Я. Введение в теорию одномерных сингулярных интегральных операторов. Кищинев, Щтиинца, 1973.

    Google Scholar 

  8. Ien E., Srivastav R.P. Cubic splines and approximate solution of singular integral equations.-Math. of Comput., 1981, 37, N 156, 417–423.

    MathSciNet  CrossRef  MATH  Google Scholar 

  9. Kohn I.I., Nirenberg L.I. An algebra of pseudodifferential operators.-Comm.Pure and Appl.Math., 1965, 18, N 112, 269–205.

    MathSciNet  CrossRef  MATH  Google Scholar 

  10. Michlin S.G., Prössdorf S., Singuläre Integraloperatoren.-Akademie-Verlag, Berlin, 1980.

    MATH  Google Scholar 

  11. Prössdorf S. Zur Splinekollokation für lineare Operatoren in Sobolewräumen.-Teubner-Texte zur Math. "Recent Trends in Math.", 1983, Bd.50, 251–262.

    MATH  Google Scholar 

  12. Prössdorf S., Schmidt G., A finite element collocation method for singular integral equations.-Math.Nachr., 1981, 100, 33–60.

    MathSciNet  CrossRef  MATH  Google Scholar 

  13. Prössdorf S., Rathsfeld A. Finite-Elemente Methoden für singuläre Integralgleichungen mit stückweise stetigen Koeffizienten.-Math.Nachr. (im Druck).

    Google Scholar 

  14. Schmidt G. On spline collocation for singular integral equations.-Preprint P-Math.-13/82, Akademie der Wissenschaften der DDR, Inst.f.Math., 1982.

    Google Scholar 

References

  1. Векуа Н.П. Системы сингулярных интегральных уравнений и некоторые граничные эадачи, М., Наука, 1970.

    Google Scholar 

  2. Векуа И.Н. Обобшенные аналитические функции, М., фМ, 1959.

    Google Scholar 

  3. Литвинчук Г.С. Краевые эадачи и сингулярные интегральные уравнения со сдвигом, М., Наука, 1977.

    Google Scholar 

  4. Спатковский И.М. К теории обобшенной краевой эадачи Римана в классах LP.-Укр.матем.журн., 1979, 31, No 1, 63–73.

    Google Scholar 

  5. Спитковский И.М. О множителях, не влияюших на фактори-эуемость.-Докл.АН СССР, 1976, 231, No 6, 1300–1303.

    Google Scholar 

  6. Литвинчук Г.С, Спитковский И.М. Точные оценки дефектных чисел обобшенной краевой эадачи Римана, факториэация зрмитовых матриц-функций и некоторые проблемы приближения мероморфными функциями.-Матем.сборн., 1982, 117, No 2, 196–214.

    Google Scholar 

  7. Адамян В.М., Аров Д.З., Крейн М.Г. О бесконечных ганкелевых матрицах и обобшенных эадачах Каратеодори-Фейера и Ф.Риоса.-Функц.анал. и его прил., 1968, 2, No 1, 1–19.

    Google Scholar 

  8. Адамян В.М., Аров Д.З., Крейн М.Г. Бесконечные ганкелевы матрицы и обобшенные эадачи Каратеодори-Фейера и И.Шура.-Функц.анал. и его прил., 1968, 2, No 4, 1–17.

    Google Scholar 

  9. Адамян В.М., Аров Д.З., Крейн М.Г. Аналитические свойства пар Щмидта ганкелева оператора и обобшенная эадача Шура-Такаги.-Матем.сборн., 1971, 86, No 1, 33–73.

    Google Scholar 

  10. Зверович Э.И., Литвинчук Г.С. Односторонние краевые эадачи теории аналитических функций.-Иэв.АН СССР, сер. матем., 1964, 28, No 5, 1003–1036.

    Google Scholar 

  11. Боярский Б.В. Аналиэ раэрещимости граничных эадач теории функций.-Б кн.: Исследования по совр.проблемам теории функций комплексного переменного, М., ФМ, 1961, 57–79.

    Google Scholar 

References

  1. Семёнов-Тян-Щанский М.А. Что такое классическая τ-матрица.-Функц.анал. и его црил., 1983. 17, No 4.

    Google Scholar 

  2. Белавин А.А., Дринфельд В.Г. О рещениях классического уравнения Янга-Бакстера для простых алгебр Ли.-Функц.анал. и его прил., 1982, 16, No 3, 1–29.

    Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Editor information

Editors and Affiliations

Rights and permissions

Reprints and Permissions

Copyright information

© 1984 Springer-Verlag

About this chapter

Cite this chapter

Adamyan, V.M. et al. (1984). Hankel and toeplitz operators. In: Havin, V.P., Hruščëv, S.V., Nikol'skii, N.K. (eds) Linear and Complex Analysis Problem Book. Lecture Notes in Mathematics, vol 1043. Springer, Berlin, Heidelberg. https://doi.org/10.1007/BFb0072188

Download citation

  • DOI: https://doi.org/10.1007/BFb0072188

  • Published:

  • Publisher Name: Springer, Berlin, Heidelberg

  • Print ISBN: 978-3-540-12869-4

  • Online ISBN: 978-3-540-38758-9

  • eBook Packages: Springer Book Archive